# SDR IPXA10562110

- Difficulty date: August 18, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 9G WALL UPPER TENSION STRAP AT STR 2L IS DOUBLED DRILLED.  REPAIRED IAW ATS ER 10-3692, DATED 8-19-10.
